# SDR 0200742002

- Difficulty date: March 1, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 57,550 hours, 56,034 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, the aft end of the 99158159-57 lower cap of the pylon closing rib was completely severed by a crack. This EA 98-188392 provides the means for repair of the rib.
